Bulletin of the American Mathematical Society

Note on the factors of Fermat's numbers

J. C. Morehead

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 12, Number 9 (1906), 449-451.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183418916

Mathematical Reviews number (MathSciNet)
MR1558370

Zentralblatt MATH identifier
37.0222.01

Citation

Morehead, J. C. Note on the factors of Fermat's numbers. Bull. Amer. Math. Soc. 12 (1906), no. 9, 449--451. https://projecteuclid.org/euclid.bams/1183418916


Export citation

See also

  • Cited work: J. C. Morehead. Note on Fermat's numbers. Bull. Amer. Math. Soc., Volume 11, Number 10 (1905), 543--545.
  • This work is cited by: J. C. Morehead, A. E. Western. Note on Fermat's numbers. Bull. Amer. Math. Soc., Volume 16, Number 1 (1909), 1--6.